Oregon, 2008

High Wind in Oregon, January 3 to 4, 2008

January 3 to 4, 2008 · NWS MFR · 3 events in 3 counties and zones

A second stronger front followed closely on the heels of the 01/03 front. A High Wind Warning was issued for Oregon zones ORZ021/022 at 03/0333 PST, effective from 04/0400 until 04/1600 PST.

Where it happened

Every event with a place to put it; 3 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$1.0 million
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MFR wrote it up.

A second stronger front followed closely on the heels of the 01/03 front. A High Wind Warning was issued for Oregon zones ORZ021/022 at 03/0333 PST, effective from 04/0400 until 04/1600 PST. The effective time was changed to 04/0100 until 04/0900 PST at 03/1544 PST. The warning was extended twice, to 04/1600 PST at 03/2334 PST, then to 04/2100 PST at 04/1609 PST. The warning expired at 04/2100 PST. High Wind Warnings were issued for other areas as well. A High Wind Warning was issued for Oregon zones ORZ029/030/031 at 03/0833 PST, effective from 03/0833 until 04/1300 PST. It was extended until 05/0100 PST at 03/1544 PST, then shortened to 04/1600 PST at 03/2334 PST. It was cancelled at 04/1242 PST. A High Wind Warning was also issued for Oregon zones ORZ027/028 at 04/0715 PST, effective from 04/0715 until 04/1600 PST. It was cancelled at 04/1242 PST.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before the first event at Jan 3, 9:20 PM PST, 53 minutes earlier.

Area forecast discussion, Jan 3, 9:20 PM PST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
920 PM PST THU JAN 3 2008

.UPDATE...
THE GOING FORECAST IS IN GOOD SHAPE. HOWEVER...GIVEN THE NUMBER OF
HEADLINES IN THE FORECAST AT THIS TIME...WILL BE ISSUING AN EVENING
UPDATE TO AT LEAST THE HEADLINES AFTER AIRFIELD FORECASTS GO OUT IN
THE NEXT HALF HOUR OR SO. THE MAIN FOCUS WILL BE TO REFINE THE SNOW
LEVEL FORECAST AND WINDS AND THEN ADJUST HEADLINES ACCORDINGLY.

AT THIS POINT...SPOTTERS IN MOUNT SHASTA CITY HAVE BEEN REPORTING
MOSTLY SNOW...BUT IT HAS OCCASIONALLY MIXED WITH RAIN. THE SNOW THAT
IS FALLING IS VERY WET WITH WATER EQUIVALENTS MORE AT A 20:1 TO 30:1
RATIO IN TOWN VERSUS THE OFTEN ASSUMED 10:1. MODELS TRY TO INCREASE
SNOW LEVELS AND PRECIP RATES SIMULTANEOUSLY THROUGH LATE FRIDAY
MORNING...BUT SUSPECT THAT THE CURRENT SNOW LEVELS ARE LIKELY TO
CONTINUE AS THEY ARE.

OTHER CONCERNS ARE STRENGTH OF WINDS ACROSS THE REGION. RECENT
ANALYSIS INDICATES WIND HEADLINE CONTENT MIGHT NEED TO BE HOISTED A
NOTCH ACROSS THE ROGUE VALLEY AND CASCADES AND SISKIYOUS FOR
TOMORROW MORNING. BLIZZARD OR NEAR BLIZZARD CONDITIONS WILL DEVELOP
IN THE MOUNTAINS TONIGHT THROUGH FRIDAY. WILL TRY TO FILL IN MORE
DETAILS WITH UPDATES AND WILL ALSO TRY TO UPDATE THIS PRODUCT AGAIN
IF TIME ALLOWS BEFORE 11PM PST. LUTZ

&&

.DISCUSSION...MODELS CONTINUE TO BE IN VERY GOOD AGREEMENT WITH
SOME MINOR TIMING ISSUES. THE TAIL END OF OUR FIRST MAJOR SYSTEM
WILL BE CYCLING THROUGH THE EAST SIDE TONIGHT AHEAD OF THE
NEXT...STRONGER SYSTEM. STRONG SOUTHERLY FLOW CONTINUES FROM THE
SURFACE TO 700MB...FEEDING MOISTURE IN AHEAD OF THE NEXT SYSTEM
THAT MOVES IN TONIGHT. WINDS ALOFT WILL BE SHIFTING TO A
NORTHWESTERLY FLOW AND BRING IN COLD AIR ALOFT ALONG WITH THE
FRONT INSTEAD OF THE USUAL POST FRONTAL COOLING. THIS COMBINED
WITH WARMER MOIST SOUTHERLY FLOW IS SHOWING AS LIS NEAR OR BELOW
ZERO OVER OUR AREA. THIS INSTABILITY WILL COMBINE WITH STRONG
UPPER DIVERGENCE AND LOW LEVEL CONVERGENCE...AS WELL AS OROGRAPHIC
LIFT TO PROVIDE STRONG UVM...AND THUS HEAVY PRECIP RATES THAT WELL
SUPPORT THE NAM12 QPF AMOUNTS. A VERY TIGHT GRADIENT COMBINING
WITH STRONG 700MB WINDS WILL BRING STRONG GUSTY WINDS TO THE
SHASTA VALLEY...THE EAST SIDE AND THE ROGUE VALLEY. THIS WILL
COMBINE WITH HEAVY SNOW RATES TO PRODUCE VERY POOR VISIBILITIES
AND DRIFTING OF SNOW. AS THIS WOULD BE A VERY UNUSUAL PATTERN FOR
THIS TIME OF YEAR HAVE OPTED NOT TO PUT CHANCE OF THUNDER INLAND
FOR FRIDAY. THE NEXT SYSTEM IN LINE MOVES INTO THE REGION SATURDAY
WITH SNOW LEVELS DROPPING DOWN TO OR NEAR THE VALLEY FLOORS BY
SUNDAY MORNING. A VERY COLD POOL OF AIR MOVES IN SUNDAY WITH
ONSHORE FLOW FULLY UP THE COLUMN BRINGING ISOLATED TO SCATTERED
SHOWERS CONTINUING BEHIND THE FRONT. ZONAL FLOW CONTINUES WITH
WEAK FROPAS CONTINUING FOR THE BEGINNING OF THE WEEK BEFORE AN
UNSETTLED PATTERN RETURNS WITH DEEPENING UPPER LEVEL TROUGH FOR
THE REMAINDER OF THE WEEK. SVEN/SPILDE

&&

.AVIATION...A LULL BETWEEN STORM SYSTEMS COULD RESULT IN LOCAL VFR
CONDITIONS THIS EVENING BUT MVFR AND IFR CONDITIONS WILL RETURN
LATER TONIGHT AND FRIDAY ALONG WITH MORE RAIN AND SNOW AS THE NEXT
STORM SYSTEM MOVES IN FROM THE PACIFIC. IN ADDITION...THERE WILL
BE SOME STRONG WIND GUSTS LATE TONIGHT AND FRIDAY.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 1 AM PST SATURDAY FOR ORZ029-ORZ030-
     ORZ031.
     SNOW AND BLOWING SNOW ADVISORY UNTIL 7 AM PST SATURDAY FOR
     ORZ027-ORZ028-ORZ029-ORZ030.
     HIGH WIND WARNING FROM 1 AM TO 9 PM PST FRIDAY FOR
ORZ021-ORZ022.
     HIGH SURF ADVISORY FROM 4 AM TO 4 PM PST FRIDAY FOR ORZ021-
     ORZ022.
     HIGH SURF WARNING FROM 4 PM FRIDAY TO 4 PM PST SATURDAY FOR
     ORZ021-ORZ022.
     WIND ADVISORY FROM 9 PM FRIDAY TO 7 AM PST SATURDAY FOR .
     WIND ADVISORY FROM 1 AM FRIDAY TO 7 AM PST SATURDAY FOR ORZ024-
     ORZ025-ORZ026.
     BLIZZARD WARNING UNTIL 4 PM PST SATURDAY FOR .

CA...HIGH WIND WARNING UNTIL 1 AM PST SATURDAY FOR CAZ084-CAZ085.
     SNOW AND BLOWING SNOW ADVISORY UNTIL 7 AM PST SATURDAY FOR
     CAZ081-CAZ084-CAZ085.
     BLIZZARD WARNING UNTIL 4 PM PST SATURDAY FOR CAZ080-CAZ082-
     CAZ083.
     HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 1 AM PST SATURDAY
FOR
     CAZ081.

PACIFIC COASTAL WATERS...
     STORM WARNING FROM 10 PM THIS EVENING TO 4
     PM PST FRIDAY FOR
     PZZ350-PZZ356-PZZ370-PZZ376.
     GALE WARNING UNTIL 10 PM PST THIS EVENING FOR PZZ350-PZZ356-
     PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 4 PM PST SUNDAY FOR PZZ350-PZZ356-
     PZZ370-PZZ376.

LUTZ/SPILDE/SVEN
Hazardous weather outlook, Jan 3, 5:25 PM PST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
525 PM PST THU JAN 3 2008

ORZ021-022-050130-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT FROM 1 AM THROUGH 9 PM FRIDAY.
SEE STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ084-085-ORZ029>031-050130-
NORTHEAST SISKIYOU AND NORTHWEST MODOC COUNTIES-MODOC COUNTY-
KLAMATH BASIN-
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA AND SOUTH CENTRAL OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH TONIGHT. A SNOW AND
BLOWING SNOW ADVISORY IS IN EFFECT THROUGH TONIGHT. SEE STATEMENTS
FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 AM SATURDAY. A SNOW AND
BLOWING SNOW ADVISORY IS IN EFFECT UNTIL 7 AM PST SATURDAY. SEE
STATEMENTS FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ080-082-083-050130-
WESTERN SISKIYOU COUNTY-SOUTH CENTRAL SISKIYOU COUNTY-
NORTH CENTRAL AND SOUTHEAST SISKIYOU COUNTY-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A BLIZZARD WARNING IS IN EFFECT THROUGH TONIGHT. SEE STATEMENT FOR
MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A BLIZZARD WARNING IS IN EFFECT UNTIL 4 PM PST SATURDAY. SEE STATEMENT
FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ024>026-050130-
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
EASTERN DOUGLAS COUNTY FOOTHILLS-JACKSON COUNTY-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A WIND ADVISORY IS IN EFFECT FROM 1 AM FRIDAY UNTIL 7 AM PST
SATURDAY. SEE STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ORZ027-028-050130-
SOUTH CENTRAL OREGON CASCADES-
SISKIYOU MOUNTAINS AND SOUTHERN OREGON CASCADES-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT THROUGH TONIGHT. SEE
STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SNOW AND BLOWING SNOW ADVISORY IS IN EFFECT UNTIL 7 AM PST SATURDAY.
SEE STATEMENT FOR MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAZ081-050130-
CENTRAL SISKIYOU COUNTY-
525 PM PST THU JAN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT AFTER MIDNIGHT. A SNOW AND
BLOWING SNOW IS IN EFFECT TONIGHT. SEE STATEMENTS FOR MORE
DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 AM PST SATURDAY. A SNOW AND
BLOWING SNOW IS IN EFFECT UNTIL 7 AM PST SATURDAY. SEE STATEMENTS FOR
MORE DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

PETRUCELLI

In the hours before

Local storm report, Jan 3, 5:28 PM PST, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
528 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY SNOW       4 SW WEED               41.37N 122.42W
01/03/2008  M8.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SNOWFALL AMOUNT 7AM-4PM PST. 4000 FEET ELEVATION IN THE
            SHASTA VALLEY ABOUT 5 MILES WEST OF BLACK BUTTE.

&&

LUTZ
Local storm report, Jan 3, 5:30 PM PST, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
530 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY SNOW       N MOUNT SHASTA          41.32N 122.31W
01/03/2008  M4.5 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SNOWFALL TODAY AT ELEVATION 3700FT. CURRENTLY A VERY
            LIGHT RAIN WITH THE TEMPERTURE RIGHT AT 32F.

&&

LUTZ
Local storm report, Jan 3, 5:50 PM PST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
550 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0237 PM     SNOW             6 NW MOUNT SHASTA       41.38N 122.39W
01/03/2008  M8.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            A TOTAL OF 8 INCHES OF SNOW SINCE 10 AM. SNOWING LIGHTLY.

&&

SANDLER
Local storm report, Jan 3, 5:55 PM PST, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
555 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY SNOW       3 S MCCLOUD             41.22N 122.14W
01/03/2008  M5.0 INCH        SISKIYOU           CA   TRAINED SPOTTER

            SNOWFALL FROM 10AM PST-5PM PST. 1.50 INCHES OF WATER
            EQUIVALENT. SQUAW VALLEY. RIGHT ABOUT 3000 FEET.

&&

LUTZ
Local storm report, Jan 3, 6:20 PM PST, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
620 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     BLIZZARD         4 WSW HOWARD PRAIRIE    42.18N 122.47W
01/03/2008                   JACKSON            OR   TRAINED SPOTTER

            HYATT LAKE. FROM 11AM PST TODAY THROUGH 3PM PST IT SNOWED
            3-4 INCHES. IT WAS VERY WINDY WITH WHITEOUT/BLIZZARD
            CONDITIONS. CURRENTLY WINDY BUT NOT SNOWING.

&&

LUTZ
Local storm report, Jan 3, 6:48 PM PST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
648 PM PST THU JAN 03 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HEAVY SNOW       2 W SISKIYOU SUMMIT     42.06N 122.60W
01/03/2008  M6.5 INCH        JACKSON            OR   TRAINED SPOTTER

            SNOWFALL SINCE MID-MORNING TODAY. CURRENTLY NOT SNOWING.
            22 TO 24 INCHES ON THE GROUND.

&&

LUTZ

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

3 high wind. Local standard time, as filed.

High Wind, Curry County Coast

When
January 3, 10:13 PM PST to January 4, 2:13 PM PST
Where
Curry County Coast forecast zone
Measured
73 kt (84 mph) measured gust
Reported by
Other Federal Agency
Coordinates
42.467, -124.215 (the zone’s center; the record gives no point)

The Flynn Prairie RAWS exceeded High Wind Warning criteria continuously from 04/0113 until 04/1413 PST except for two observations. The peak gust during this interval was 65 KT at 04/0513 PST. The Flynn Prairie RAWS also recorded gusts of 50 KT at 03/2213.

At Gold Beach, warning criteria was met continuously from 03/2245 until 04/0530 PST on all but two observations. The peak gust there was 62 KT at 04/0515 and 04/0530 PST. Another continuous stretch occurred from 04/0930 until 04/1545 PST. The peak gust was 58 KT at 04/1130, 04/1145, and 04/1245 PST.

The Red Mound RAWS recorded verifying gusts of 53 KT at 04/0316, 56 KT at 04/0516, 62 KT at 04/0616, and 51 KT at 04/1116 PST.

The Humbug Mt. site (ODOT58) recorded verifying gusts on all but 9 obs between 04/0852 and 04/1622 PST. The peak gust was 73 KT at 04/1237 PST.

Two spotter reports verified the warning. A spotter 4NE Gold Beach recorded a gust to 52 KT at 04/0500 PST, and a spotter 1SE Brooking reported a gust to 56 KT at 04/0948 PST.

High Wind, Jackson County

When
January 3, 11:00 PM PST to January 4, 11:00 AM PST
Where
Jackson County forecast zone
Measured
70 kt (81 mph) estimated gust
Deaths
1 direct, 0 indirect
Property damage
$1.0 million
Reported by
Newspaper
Coordinates
42.432, -122.728 (the zone’s center; the record gives no point)

High winds knocked down many trees in the Jackson County forests, which in turn caused one death and damaged many structures and vehicles. While the highest recorded gust in the area was 52 mph, winds must have been much higher in the Butte Falls and Lake Creek areas. A Gold Hill woman was killed when a tree fell on her vehicle around 04/0610 PST. Around 50 trees were reported down around Butte Falls, where the elementary school, at least two houses, and at least one vehicle were heavily damaged. Many areas lost electricity and communications, and the power was not restored to some areas for several days.

High Wind, South Central Oregon Coast

When
January 4, 12:13 AM PST to 5:08 PM PST
Where
South Central Oregon Coast forecast zone
Measured
61 kt (70 mph) measured gust
Reported by
Other Federal Agency
Coordinates
42.979, -123.829 (the zone’s center; the record gives no point)

The Long Prairie RAWS recorded wind gusts of 61 KT at 04/0013 and 56 KT at 04/0213 PST. Winds at this RAWS met warning criteria continuously from 04/1313 to 04/1513 PST with peak gusts of 55 KT at 04/1413 and 04/1513 PST. A gust to 56 KT was recorded at Bald Knob Lookout RAWS at 04/1708 PST.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
High Wind, Jackson County2008-01-0450FemaleVehicle/Towed TrailerDirect

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oregon in 2008Every state in 2008This day in weather historyWarnings in Oregon, January 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 67030, 67099, 67023.